# SDR 97ZZZM1189

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CABIN FS 344 LEFT, OUTBOARD SEAT TRACK, INBOARD FLANGE HAS IG CORROSION.  REMOVED SEAT TRACK SECTION FROM FS 344-360, FABRICATED, DRILLED UP, DEBURRED, ALODINED, AND PRIMED NEW SEAT TRACK.  INSTALLED NEW SEAT TRACK IAW 737 SRM 53-10-5.  (M)
